# SDR AALA20171005007

- Difficulty date: October 5, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 92,197 hours, 14,804 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Part number: 100201022090
- Part serial: 944
- Condition: False Indication
- Location: Standy Inverter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STANDBY INVERTER STATUS MESSAGE.  EMERGENCY DECLARED.  FLIGHT RETURNED TO DEPARTURE.   LANDING UNEVENTFUL. MAINTENANCE COULD NOT DUPLICATE FAULT MESSAGE.  REMOVED AND REPLACED STATIC INVERTER AS PRECAUTION IAW AMM 24-33-03.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
